# SDR ASAA2018091726137

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 43,450 hours, 13,056 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFLOW ON THE GROUND WITH APU AND BOTH PACKS AND IN AIR WITH BOTH PACKS AND ALL OTHER INDICATIONS NORMAL,WAS EXTREMELY LOW. INCREASED ABOVE 10,000 FT. BUT STILL WELL BELOW NORMAL. GROUNDED - YES. AFTER CONSULTATION WIH FA CREW. FOUND FWD CABIN WAS PERCEIVED NORMAL. AND AFT CABIN WAS PERCEIVED TO HAVE STAGNANT AIR ON THE GROUND. INSPECTED HEAT EXCHANGER INLETS, NO DEBRIS FOUND. ACCOMPLISHED TEMP CONTROLLERS 1 AND 2 BITE CHECK, NO FAULTS FOUND. RAN PACKS FOUND TO HAVE NORMAL AIRFLOW THROUGHOUT THE CABIN. NO HISTORY 120 DAYS.
